MAUDE Adverse Event Report: GRACE MEDICAL, INC. ECLIPSE PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

GRACE MEDICAL, INC. ECLIPSE PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Model Number 468-450
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation found no instrument marks or damage anywhere on the implant other than the implant being bent.The implant was activated with heat, and the implant hook closed properly and the bent shaft straightened as designed.The implant performed as intended.
 
Event or Problem Description
It was reported that the surgeon placed the prosthesis successfully several months ago.At least weeks/months later at follow up appointment, patient had mentioned to the surgeon that their hearing had not improved.After months of no improvement the physician decided to go in and investigate.When the physician opened up the patient, he found the shaft bent.The surgeon decided to place another prosthesis to restore the patient's hearing.

Brand Name
ECLIPSE PISTON
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis,
MDR Report Key10227374
Report Number1000022662-2020-00001
Device Sequence Number3233885
Product Code ETB
UDI-Device Identifier00844505002011
UDI-Public00844505002011
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number468-450
Device Catalogue Number468-450
Device Lot Number65666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight65